# SDR SWAA2025092912193

- Difficulty date: September 6, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR HAS AREA OF DELAMINATION ON OUTER SURFACE.  PANEL 194CR WAS REPAIRED IAW SRM 51-70-05-2R-2.
